# SDR CA180808021

- Difficulty date: July 25, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech B200GT
- Aircraft time: 726 hours
- Engine: Pwa PT6A50
- Propeller: Hartzl HCD4N3A
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 8223065001
- Condition: Inoperative
- Location: Flt Director
- Component: Flt Director, Rkwell
- Component part number: AFD3700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ROCKWELL COLLINS PROLINE FUSION EQUIPPED AIRCRAFT, ADAPTIVE FLIGHT DISPLAY AFD-3700.  DEFECT REPORTED AS CHECK MAINTENANCE CAS MESSAGE GNSS-1 FAILURE FLAG CAME ON.  TROUBLESHOOTING INCLUDED REMOVAL AND REPLACEMENT OF AFD WITH ORIGINAL UNIT (NOT EXCHANGED), FOLLOWED BY SOFTWARE FIELD LOAD PROCEDURES APPLIED TO ALL THREE ADAPTIVE FLIGHT DISPLAYS (PFD 1, PFD 2 AND MFD).  CHARTS AND CHECKLISTS BEING RELOADED. THE SYSTEM GROUND TESTED SERVICEABLE.  (TC# 20180808021)
